# SDR DALA2022061704235

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 86,177 hours, 38,121 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Discharged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 FLT CREW DISCHARGED RT ENG NO 1 FIRE EXT BOTTLE. CORRECTIVE ACTION: R/R RT ENG NO. 1 FIRE EXT BOTTLE REF A320 AMM 26-21. THIS IS TIED TO THE ENGINE FAILURE ON SHIP 3241. (8855674)
